Solvability of boundary value problems for second-order operator-differential equations of elliptic type
Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 651-661
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_4_a11,
author = {M. G. Gasymov and S. S. Mirzoyev},
title = {Solvability of boundary value problems for second-order operator-differential equations of elliptic type},
journal = {Differencialʹnye uravneni\^a},
pages = {651--661},
year = {1992},
volume = {28},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_4_a11/}
}
TY - JOUR AU - M. G. Gasymov AU - S. S. Mirzoyev TI - Solvability of boundary value problems for second-order operator-differential equations of elliptic type JO - Differencialʹnye uravneniâ PY - 1992 SP - 651 EP - 661 VL - 28 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_4_a11/ LA - ru ID - DE_1992_28_4_a11 ER -
%0 Journal Article %A M. G. Gasymov %A S. S. Mirzoyev %T Solvability of boundary value problems for second-order operator-differential equations of elliptic type %J Differencialʹnye uravneniâ %D 1992 %P 651-661 %V 28 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1992_28_4_a11/ %G ru %F DE_1992_28_4_a11
M. G. Gasymov; S. S. Mirzoyev. Solvability of boundary value problems for second-order operator-differential equations of elliptic type. Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 651-661. http://geodesic.mathdoc.fr/item/DE_1992_28_4_a11/